Alert archive / Wisconsin / Special Weather Statements in 2009

Special Weather Statement, NWS Twin Cities, MN

August 9, 2009Chippewa County, Eau Claire County, Wisconsin

NWS Twin Cities, MN issued this special weather statement at Aug 9, 2009, 12:36 AM CDT for Chippewa County, Eau Claire County, Wisconsin. It was in force for 54 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 9, 2009, 12:36 AM CDT (05:36 UTC)
Expired
Aug 9, 2009, 1:30 AM CDT
In force
54 min
Issued by
NWS Twin Cities, MN

Counties Chippewa County, WI, Eau Claire County, WI

The radar

The La Crosse radar (KARX), 128 km from the middle of the area, began a volume at 05:36 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Minneapolis, MN (KMPX), launched 00:00Z, 5.6 hours before the alert went out and 182 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Minneapolis, MN at 00:00Z on 2009-08-09Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 3715 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Minneapolis, MN at 00:00Z on 2009-08-09The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 190 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
3715 J/kg
Mixed-layer CIN
-17 J/kg
Mixed-layer LCL
841 m above ground
0-6 km bulk shear
47 kt
0-1 km storm-relative helicity
190 m²/s²
0-3 km storm-relative helicity
163 m²/s²
Significant tornado parameter
3.8
Supercell composite
16.8

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS83 KMPX 090536
SPSMPX

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
1236 AM CDT SUN AUG 9 2009

WIZ025>028-090630-
CHIPPEWA-DUNN-EAU CLAIRE-PEPIN-
1236 AM CDT SUN AUG 9 2009

AT 1235 AM CDT...WEATHER SERVICE RADAR WAS TRACKING STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM 3 MILES EAST OF BLOOMER TO
4 MILES WEST OF ROCK FALLS. THESE STORMS WERE MOVING EAST AT 25 MPH.

ONE HALF INCH DIAMETER HAIL AND WINDS UP TO 50 MPH ARE EXPECTED WITH
THESE STORMS.

* LOCATIONS IN OR NEAR THE PATH OF THESE STORMS INCLUDE...
  BLOOMER.
  ROCK FALLS.
  LAKE HALLIE.
  JIM FALLS.
  CORNELL.
  EAU CLAIRE.
  CHIPPEWA FALLS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEEK SHELTER AND STAY AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

THESE THUNDERSTORMS COULD INTENSIFY QUICKLY...SO BE READY TO ACT IF A 
WARNING IS ISSUED.

&&

LAT...LON 4517 9092 4464 9129 4468 9189 4519 9147
TIME...MOT...LOC 0535Z 269DEG 21KT 4512 9144 4473 9177

$$

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Twin Cities, MN wrote its last area forecast discussion before this special weather statement went out at Aug 8, 11:50 PM CDT, 46 minutes earlier.

Area forecast discussion, Aug 8, 11:50 PM CDT, 46 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
1150 PM CDT SAT AUG 8 2009

.DISCUSSION...

SHORT WAVE EARLY THIS AFTERNOON OVER CENTRAL SD WILL MOVE NE TO
THE UPPER GREAT LAKES BY LATE TONIGHT. THIS WILL DRIVE SURFACE LOW
PRESSURE...CURRENTLY NEAR KFSD...TO NEAR THE TWIN CITIES BY THIS
EVENING AND ACROSS MUCH OF WI OVERNIGHT. SEVERE WEATHER IS
IMMANENT FOR WEST CENTRAL MN AND A TORNADO WATCH IS IN EFFECT
UNTIL THIS EVENING. COMPLICATING MATTERS FOR EASTERN AREAS IS THE
MID LEVEL CAP OVERHEAD. TAMDAR DATA FOR KSUX...KMSP AND KBRD
SHOWING TEMPS NEAR 15 DEG C AT 700 MB. THIS SHOULD AID IN KEEPING
STORMS AT BAY LOCALLY THROUGH MUCH OF THE AFTERNOON. HOWEVER...AS
EVENING APPROACHES...HEIGHT FALLS AND CAA ALOFT WILL BEGIN TO
ERODE THE CAP...LEADING TO SEVERE STORMS BEING POSSIBLE OVER
EASTERN MN AND WEST CENTRAL WI. INSTABILITY AND SHEAR PARAMETERS
ARE EXTREME...SO THE THREAT FOR TORNADOES IS INCREASING ALONG THE
WARM FRONT AS WE HEAD INTO THE LATE AFTERNOON HOURS. HENCE..A
SIGNIFICANT SEVERE WEATHER EVENT MAY BE UNFOLDING.

WILL CONTINUE THE FFA AS IT COVERS THE AREA THAT RECEIVED FROM 2
TO 5 INCHES OF RAIN EARLY THIS MORNING. ALTHOUGH PW VALUES ARE
CURRENTLY DOWN TO 1.54 INCHES ON OUR 18Z RAOB...MODEL GUIDANCE
SHOWS VALUES INCREASING TO OVER 2 INCHES BY LATE THIS AFTERNOON.

IT WILL BE A LITTLE QUIETER SUNDAY MORNING...BUT THE MAIN TROF ALOFT
WILL BE APPROACHING DURING THE AFTERNOON AND MOVING THROUGH DURING
THE EVENING. MORE THUNDERSTORMS ARE EXPECTED IN THE AFTERNOON WITH
THE FAR EASTERN AND SOUTHERN CWA UNDER THE GUN FOR A FEW SEVERE
STORMS.

SURFACE HIGH PRESSURE WILL SLOWLY BUILD OVER THE UPPER MS VALLEY
EARLY NEXT WEEK ALONG WITH HEIGHTS ALOFT RISING OVER THE NORTHERN
ROCKIES AND NORTHERN PLAINS. THIS WILL LEAD TO HIGHS AT OR ABOVE
NORMAL.

THUNDERSTORMS BEGIN TO COME BACK INTO THE PICTURE LATE IN THE WORK
WEEK AS NIGHTTIME THUNDERSTORM COMPLEXES ARE POSSIBLE CRESTING THE
UPPER RIDGE OVER THE DAKOTAS AND NORTHERN MN. BETTER CHANCE FOR
STORMS NEXT WEEKEND AS ANOTHER SIGNIFICANT TROF APPROACHES FROM
THE WEST.

&&

.AVIATION... /06Z TAF ISSUANCE/
CDFNT WILL CONTINUE TO PUSH EAST THROUGH WEST CENTRAL WISCONSIN
OVERNIGHT. AIRMASS REMAINS RELATIVELY UNSTABLE BEHIND THE COLD FRONT
WITH A SHORT WAVE TROUGH STILL UPSTREAM OVER THE NORTHERN PLAINS.
CONVECTION EXPECTED TO CONTINUE ALONG AND NORTH AND EAST OF THE COLD
FRONT WITH A FEW ISOLATED SHRA/TSRA LINGERING OVER CENTRAL MN
OVERNIGHT. CEILINGS WILL LOWER TO MVFR CONDS BETWEEN  1000-2500 FEET
AGL OVERNIGHT. CONDS IMPROVING BY MID MORNING TO SCATTERED CLOUDS
25-35 HUNDRED FEET AGL. ISOLD SHRA DEVELOPING OVER WEST CNTRL MN
LATE IN THE DAY.

&&

.MPX WATCHES/WARNINGS/ADVISORIES...

MN...NONE.
WI...NONE.

&&

RAH/JM
Hazardous weather outlook, Aug 9, 12:00 AM CDT, 36 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
1200 AM CDT SUN AUG 9 2009

MNZ041>045-047>070-073>078-082>085-091>093-WIZ014>016-023>028-
100500-
DOUGLAS-TODD-MORRISON-MILLE LACS-KANABEC-STEVENS-POPE-STEARNS-
BENTON-SHERBURNE-ISANTI-CHISAGO-LAC QUI PARLE-SWIFT-CHIPPEWA-
KANDIYOHI-MEEKER-WRIGHT-HENNEPIN-ANOKA-RAMSEY-WASHINGTON-
YELLOW MEDICINE-RENVILLE-MCLEOD-SIBLEY-CARVER-SCOTT-DAKOTA-
REDWOOD-BROWN-NICOLLET-LE SUEUR-RICE-GOODHUE-WATONWAN-BLUE EARTH-
WASECA-STEELE-MARTIN-FARIBAULT-FREEBORN-POLK-BARRON-RUSK-
ST. CROIX-PIERCE-DUNN-PEPIN-EAU CLAIRE-
1200 AM CDT SUN AUG 9 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL AND
SOUTHERN MINNESOTA...AND WEST CENTRAL WISCONSIN.

.DAY ONE...THROUGH 6 AM.

ISOLATED SEVERE THUNDERSTORMS WILL BE POSSIBLE IN WEST CENTRAL
WISCONSIN THROUGH THE EARLY MORNING HOURS. TORNADOES WILL STILL BE
POSSIBLE ALONG A WARM FRONT THAT EXTENDED ACROSS THE AREA. ONCE A
COOL FRONT MOVES THROUGH...ALL OF THE SEVERE WEATHER WILL END.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

THE WEATHER PATTERN WILL REMAIN UNSTABLE INTO SUNDAY NIGHT WITH
THUNDERSTORMS POSSIBLE AS A WEATHER SYSTEM MOVES ACROSS THE
REGION.

.SPOTTER INFORMATION STATEMENT...

SKYWARN SPOTTER ACTIVATION REMAINS LIKELY IN WEST CENTRAL
WISCONSIN...MAINLY EAST OF MENOMONIE AND DURAND THROUGH 4 AM.

JLT

In the hours before

Local storm report, Aug 8, 10:59 PM CDT, 1 hour 37 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
1059 PM CDT SAT AUG 08 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1003 PM     HEAVY RAIN       HUGO                    45.16N 92.96W
08/08/2009  E0.00 INCH       WASHINGTON         MN   TRAINED SPOTTER

            STREET FLOODING REPORTED NEAR INTERSECTION OF HIGHWAY 61
            AND COUNTY ROAD 147.

1010 PM     TSTM WND DMG     LONG LAKE               44.99N 93.57W
08/08/2009                   HENNEPIN           MN   BROADCAST MEDIA

            ROOF PEELED OFF BUILDING, SIGN TOPPLED FROM LIQUOR STORE,
            CAR WINDOW SMASHED. REPORT FROM KARE11 TV.

1010 PM     FUNNEL CLOUD     1 NW HUDSON             44.98N 92.76W
08/08/2009                   ST. CROIX          WI   LAW ENFORCEMENT

1012 PM     TSTM WND DMG     PLYMOUTH                45.02N 93.46W
08/08/2009                   HENNEPIN           MN   BROADCAST MEDIA

            MINOR DAMAGE TO HOME AS REPORTED ON KARE11 TV

1020 PM     TSTM WND DMG     2 N BURKHARDT           45.05N 92.67W
08/08/2009                   ST. CROIX          WI   COUNTY OFFICIAL

            NUMEROUS POWER LINES AND TREES TOPPLED IN ST JOSEPH
            TOWNSHIP NEAR OAKWOOD LANE. HOME OWNER AT 1223 OAKWOOD
            LANE REPORTED GARAGE RIPPED APART AND BOAT SUCKED AWAY.

1037 PM     HAIL             NEW RICHMOND            45.12N 92.54W
08/08/2009  M0.50 INCH       ST. CROIX          WI   TRAINED SPOTTER

            REPORTED BY AIRPORT MANAGER.

1037 PM     TSTM WND DMG     PLYMOUTH                45.02N 93.46W
08/08/2009                   HENNEPIN           MN   BROADCAST MEDIA

            VERY LARGE TREE TOPPLED ON 25TH AVENUE. REPORTED ON KARE
            11 TV.

&&

AJZ
Local storm report, Aug 8, 11:02 PM CDT, 1 hour 34 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
1102 PM CDT SAT AUG 08 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0833 PM     TORNADO          1 N MOUND               44.94N 93.66W
08/08/2009                   HENNEPIN           MN   TRAINED SPOTTER

0834 PM     TORNADO          MOUND                   44.93N 93.66W
08/08/2009                   HENNEPIN           MN   TRAINED SPOTTER

            LOCATED ALONG NORTH DRIVE IN NORTH ARM.

0837 PM     FUNNEL CLOUD     3 WSW PLYMOUTH          45.01N 93.52W
08/08/2009                   HENNEPIN           MN   NWS EMPLOYEE

0837 PM     TORNADO          1 W LONG LAKE           44.99N 93.59W
08/08/2009                   HENNEPIN           MN   TRAINED SPOTTER

0850 PM     FUNNEL CLOUD     PLYMOUTH                45.02N 93.46W
08/08/2009                   HENNEPIN           MN   TRAINED SPOTTER

            FUNNEL SIGHTED AT INTERSECTION OF 494 AND HIGHWAY 55.

0855 PM     FUNNEL CLOUD     PLYMOUTH                45.02N 93.46W
08/08/2009                   HENNEPIN           MN   TRAINED SPOTTER

            FUNNEL SIGHTED JUST EAST OF INTERSECTION OF 494 AND
            ROCKFORD ROAD.

0904 PM     FUNNEL CLOUD     PLYMOUTH                45.02N 93.46W
08/08/2009                   HENNEPIN           MN   TRAINED SPOTTER

            FUNNEL CLOUD APPROACHING COUNTY ROAD 169 ALONG COUNTY
            ROAD 9.

0906 PM     TSTM WND DMG     PLYMOUTH                45.02N 93.46W
08/08/2009                   HENNEPIN           MN   TRAINED SPOTTER

            TWO AND ONE HALF INCH DIAMETER TREES DOWN NEAR
            INTERSECTION OF 101N AND 26TH AVENUE.

0930 PM     HEAVY RAIN       SPRING LAKE PARK        45.12N 93.25W
08/08/2009  M0.00 INCH       ANOKA              MN   TRAINED SPOTTER

            ONE FOOT OF WATER MOVING OVER CURB NEAR INTERSECTION OF
            81ST AND AND CENTRAL.

0941 PM     HEAVY RAIN       BLAINE                  45.17N 93.21W
08/08/2009  M0.00 INCH       ANOKA              MN   TRAINED SPOTTER

            SEVERAL INCHES OF WATER OVER CURBS NEAR BLAINE/LINO LAKE
            BORDER.

1003 PM     HEAVY RAIN       HUGO                    45.16N 92.96W
08/08/2009  E0.00 INCH       WASHINGTON         MN   TRAINED SPOTTER

            STREET FLOODING REPORTED NEAR INTERSECTION OF HIGHWAY 61
            AND COUNTY ROAD 147.

1010 PM     TSTM WND DMG     LONG LAKE               44.99N 93.57W
08/08/2009                   HENNEPIN           MN   BROADCAST MEDIA

            ROOF PEELED OFF BUILDING, SIGN TOPPLED FROM LIQUOR STORE,
            CAR WINDOW SMASHED. REPORT FROM KARE11 TV.

1010 PM     FUNNEL CLOUD     1 NW HUDSON             44.98N 92.76W
08/08/2009                   ST. CROIX          WI   LAW ENFORCEMENT

1012 PM     TSTM WND DMG     PLYMOUTH                45.02N 93.46W
08/08/2009                   HENNEPIN           MN   BROADCAST MEDIA

            MINOR DAMAGE TO HOME AS REPORTED ON KARE11 TV

1037 PM     HAIL             NEW RICHMOND            45.12N 92.54W
08/08/2009  M0.50 INCH       ST. CROIX          WI   TRAINED SPOTTER

            REPORTED BY AIRPORT MANAGER.

1037 PM     TSTM WND DMG     PLYMOUTH                45.02N 93.46W
08/08/2009                   HENNEPIN           MN   BROADCAST MEDIA

            VERY LARGE TREE TOPPLED ON 25TH AVENUE. REPORTED ON KARE
            11 TV.

1040 PM     TSTM WND DMG     2 N BURKHARDT           45.05N 92.67W
08/08/2009                   ST. CROIX          WI   COUNTY OFFICIAL

            NUMEROUS POWER LINES AND TREES TOPPLED IN ST JOSEPH
            TOWNSHIP NEAR OAKWOOD LANE. HOME OWNER AT 1223 OAKWOOD
            LANE REPORTED GARAGE RIPPED APART AND BOAT SUCKED AWAY.

&&

AJZ
Local storm report, Aug 8, 11:03 PM CDT, 1 hour 33 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
1103 PM CDT SAT AUG 08 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0833 PM     TORNADO          1 N MOUND               44.94N 93.66W
08/08/2009                   HENNEPIN           MN   TRAINED SPOTTER

0834 PM     TORNADO          MOUND                   44.93N 93.66W
08/08/2009                   HENNEPIN           MN   TRAINED SPOTTER

            LOCATED ALONG NORTH DRIVE IN NORTH ARM.

0837 PM     TORNADO          1 W LONG LAKE           44.99N 93.59W
08/08/2009                   HENNEPIN           MN   TRAINED SPOTTER

0837 PM     FUNNEL CLOUD     3 WSW PLYMOUTH          45.01N 93.52W
08/08/2009                   HENNEPIN           MN   NWS EMPLOYEE

0850 PM     FUNNEL CLOUD     PLYMOUTH                45.02N 93.46W
08/08/2009                   HENNEPIN           MN   TRAINED SPOTTER

            FUNNEL SIGHTED AT INTERSECTION OF 494 AND HIGHWAY 55.

0855 PM     FUNNEL CLOUD     PLYMOUTH                45.02N 93.46W
08/08/2009                   HENNEPIN           MN   TRAINED SPOTTER

            FUNNEL SIGHTED JUST EAST OF INTERSECTION OF 494 AND
            ROCKFORD ROAD.

0904 PM     FUNNEL CLOUD     PLYMOUTH                45.02N 93.46W
08/08/2009                   HENNEPIN           MN   TRAINED SPOTTER

            FUNNEL CLOUD APPROACHING COUNTY ROAD 169 ALONG COUNTY
            ROAD 9.

0906 PM     TSTM WND DMG     PLYMOUTH                45.02N 93.46W
08/08/2009                   HENNEPIN           MN   TRAINED SPOTTER

            TWO AND ONE HALF INCH DIAMETER TREES DOWN NEAR
            INTERSECTION OF 101N AND 26TH AVENUE.

0930 PM     HEAVY RAIN       SPRING LAKE PARK        45.12N 93.25W
08/08/2009  M0.00 INCH       ANOKA              MN   TRAINED SPOTTER

            ONE FOOT OF WATER MOVING OVER CURB NEAR INTERSECTION OF
            81ST AND AND CENTRAL.

0941 PM     HEAVY RAIN       BLAINE                  45.17N 93.21W
08/08/2009  M0.00 INCH       ANOKA              MN   TRAINED SPOTTER

            SEVERAL INCHES OF WATER OVER CURBS NEAR BLAINE/LINO LAKE
            BORDER.

1003 PM     HEAVY RAIN       HUGO                    45.16N 92.96W
08/08/2009  E0.00 INCH       WASHINGTON         MN   TRAINED SPOTTER

            STREET FLOODING REPORTED NEAR INTERSECTION OF HIGHWAY 61
            AND COUNTY ROAD 147.

1010 PM     FUNNEL CLOUD     1 NW HUDSON             44.98N 92.76W
08/08/2009                   ST. CROIX          WI   LAW ENFORCEMENT

1010 PM     TSTM WND DMG     LONG LAKE               44.99N 93.57W
08/08/2009                   HENNEPIN           MN   BROADCAST MEDIA

            ROOF PEELED OFF BUILDING, SIGN TOPPLED FROM LIQUOR STORE,
            CAR WINDOW SMASHED. REPORT FROM KARE11 TV.

1012 PM     TSTM WND DMG     PLYMOUTH                45.02N 93.46W
08/08/2009                   HENNEPIN           MN   BROADCAST MEDIA

            MINOR DAMAGE TO HOME AS REPORTED ON KARE11 TV

1037 PM     HAIL             NEW RICHMOND            45.12N 92.54W
08/08/2009  M0.50 INCH       ST. CROIX          WI   TRAINED SPOTTER

            REPORTED BY AIRPORT MANAGER.

1037 PM     TSTM WND DMG     PLYMOUTH                45.02N 93.46W
08/08/2009                   HENNEPIN           MN   BROADCAST MEDIA

            VERY LARGE TREE TOPPLED ON 25TH AVENUE. REPORTED ON KARE
            11 TV.

1040 PM     TSTM WND DMG     2 N BURKHARDT           45.05N 92.67W
08/08/2009                   ST. CROIX          WI   COUNTY OFFICIAL

            NUMEROUS POWER LINES AND TREES TOPPLED IN ST JOSEPH
            TOWNSHIP NEAR OAKWOOD LANE. HOME OWNER AT 1223 OAKWOOD
            LANE REPORTED GARAGE RIPPED APART AND BOAT SUCKED AWAY.

&&

AJZ
Local storm report, Aug 8, 11:48 PM CDT, 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
1148 PM CDT SAT AUG 08 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0916 PM     TSTM WND DMG     3 SE BLAINE             45.14N 93.17W
08/08/2009                   ANOKA              MN   LAW ENFORCEMENT

            TWO TREES DOWN IN THE CITY OF LEXINGTON AT RESTWOOD ROAD
            AND SYNDICATE AVENUE.

&&

TDK
Local storm report, Aug 9, 12:26 AM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
1226 AM CDT SUN AUG 09 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1111 PM     TSTM WND DMG     BOARDMAN                45.07N 92.60W
08/08/2009                   ST. CROIX          WI   AMATEUR RADIO

            DAMAGE SURVEY PLANNED AROUND BOARDMAN AND BURKHARDT.

1111 PM     TSTM WND DMG     BOARDMAN                45.07N 92.60W
08/08/2009                   ST. CROIX          WI   AMATEUR RADIO

            4 INCH BRANCHES DOWN AND POWER LINES DOWN. DAMAGE SURVEY
            PLANNED FOR BOARDMAN AND BURKHARDT.

&&

KME
Special weather statement, Aug 9, 12:36 AM CDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
1236 AM CDT SUN AUG 9 2009

WIZ025>028-090630-
CHIPPEWA-DUNN-EAU CLAIRE-PEPIN-
1236 AM CDT SUN AUG 9 2009

AT 1235 AM CDT...WEATHER SERVICE RADAR WAS TRACKING STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM 3 MILES EAST OF BLOOMER TO
4 MILES WEST OF ROCK FALLS. THESE STORMS WERE MOVING EAST AT 25 MPH.

ONE HALF INCH DIAMETER HAIL AND WINDS UP TO 50 MPH ARE EXPECTED WITH
THESE STORMS.

* LOCATIONS IN OR NEAR THE PATH OF THESE STORMS INCLUDE...
  BLOOMER.
  ROCK FALLS.
  LAKE HALLIE.
  JIM FALLS.
  CORNELL.
  EAU CLAIRE.
  CHIPPEWA FALLS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEEK SHELTER AND STAY AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

THESE THUNDERSTORMS COULD INTENSIFY QUICKLY...SO BE READY TO ACT IF A
WARNING IS ISSUED.

&&

LAT...LON 4517 9092 4464 9129 4468 9189 4519 9147
TIME...MOT...LOC 0535Z 269DEG 21KT 4512 9144 4473 9177

The office that day

Everything else NWS Twin Cities, MN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 8, 8:31 PM CDTTornado WarningMPXHennepin29 min
Aug 8, 8:49 PM CDTTornado WarningMPXAnoka, Hennepin, Ramsey26 min
Aug 8, 9:13 PM CDTTornado WarningMPXAnoka, Ramsey, Washington32 min
Aug 8, 9:43 PM CDTTornado WarningMPXWashington32 min
Aug 8, 10:01 PM CDTTornado WarningMPXWashington29 min
Aug 8, 10:14 PM CDTTornado WarningMPXWashington31 min
Aug 8, 10:29 PM CDTTornado WarningMPXSaint Croix46 min
Aug 8, 11:14 PM CDTTornado WarningMPXDunn, Saint Croix46 min
Aug 9, 12:00 AM CDTTornado WarningMPXDunn30 min
Aug 9, 1:27 AM CDTSpecial Weather StatementMPXChippewa33 min

Nearby

Special Weather Statements in Wisconsin, 2009Every special weather statement in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.